# SDR 2024F00085

- Difficulty date: February 2, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347622120300
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT RIGHT SIDE T1959 BETWEEN FR55 -FR59 FOUND WITH MULTIPLE CORROSION.
